# SDR CA991028044

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 FADEC B FAULT, ENGINE REMOVED, TEAR DOWN TO FOLLOW.
